Doctor insights on:
Light Period After Provera
I started fluroxtine 11 days ago. I am on the Depo-Provera injection and over the last few days I have started having a extremely light period. is this normal?
I started Depo-Provera and want to ease constant spotting, what can I do over the counter, its like a constant light period?
Not much to do: There is really nothing over the counter that will help this. Usually, periods will stop completely after a few months on depo. If you have been on it for more than 6 months and are still spotting, you should contact your doctor. ...Read more
Can you have adonimal pain from backed up bowels? I had pains 3 days been off Depo-Provera vera for 2 and half months only had light period for on and off a week.
I have been off depo provera since March of this year. And had a light period on April 25. Had unprotected sex once the period was gone. And had another period May 9 since the period went off I had unprotected sex again. Now I have been feeling very nause
Soon after: Provera (medroxyprogesterone) is quite effective at regulating the menstrual cycle. When taken to effect a menstrual period, it is usually prescibed for anywhere from 5 to 12 days. When given for 12 days, the menstrual period will usually begin on the frist or second day after completing the 12 day cycle. ...Read more
Soon: As long as your body is capable of producing estrogen, you will build a uterine lining. Taking provera (medroxyprogesterone) prepares the lining to be shed like a menstration. This is also known as a withdrawal bleed and should occur about 24 to 48 hours after stopping the provera (medroxyprogesterone). If by this time you have not had any spotting or bleeding, you should get further advice from your doctor ...Read more
Provera (medroxyprogesterone): is a progesterone, a female hormone. No you should not be taking it except under the direction of a physician. And then only after an evaluation has determined the reason for your menstrual irregularities, this being the appropriate treatment. ...Read moreSee 1 more doctor answer
After taking provera (medroxyprogesterone) 10 mg 1day and receiving a period will I have to take provera (medroxyprogesterone) again the following month or will it come on it's on?
Up to doc : That will be up to you and your doctor and will depend on why you were prescribed this in the first place. ...Read more
I miscalculated my pills of provera&took 6 instead of7 I stopped it 4days ago and no period yet.is that ok?
OK: It would be better if you had taken all 7 but it is unlikely that there will be a problem. ...Read more
- Talk to a doctor live online for free
- Provera light period
- Light period cramps after period
- Cramping after light period
- Ask a doctor a question free online
- Cramps after light period
- Light bleeding after period
- Light headed after period
- Light period after clomid
- Talk to a gynecologist online for free